# SDR 04299634

- Difficulty date: October 25, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N634BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7287
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EVENT SUMMARY STATES THAT FLAP FAIL AT 8 DEGREES.  REMOVED AND REPLACED BPSU REF CRJMM 27-51-10.  OPS CHECK GOOD.
